# SDR VNAA2019120541101

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 37,656 hours, 37,397 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5663 DCA/CLE DIVERTED TO CMH DUE TO MAINTENANCE. IN FLIGHT WHILE ON DESCENT INTO CLE ANTI-ICE CAUTION MESSAGE ALERT. CREW RAN QRH AND CAUTION MESSAGE EXTINGUISHED IN FLIGHT. / CREW DECIDED TO CONTINUE DIVERSION AFTER CAUTION MESSAGE EXTINGUISHED. C/W OPS TEST OF WING A/I CONTROL & IND IAW CRJ 200 AMM 30-12-00-710-801. OPS CHECKS GOOD AT THIS TIME"
